MAUDE Adverse Event Report: CHURCH & DWIGHT CO.,INC TROJAN MAGNUM CONDOMS

CHURCH & DWIGHT CO.,INC TROJAN MAGNUM CONDOMS
Model Number 00022600642145
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
This spontaneous case was reported by a 32-year-old female consumer from the united states of america via phone and followed up by trojan ecstasy breakage survey and global ade survey.The reporter (consumer) reported using trojan magnum condoms, used one condom in (b)(6) 2025 for intercourse.As per reporter, "i was using the magnum trojans and i had intercourse, and the condom slipped off inside me.We had a few issues with other condoms in the box not rolling down properly.Now i have irritation in my vagina, i peed very cloudy, i noticed stomach pains which turned out to a uti/ yeast infection and std.The condom is still inside of me.I have to go get a pap smear to get it removed".The reporter further reported "the condoms slipped off inside me during intercourse.At the time of global ade survey completion ((b)(6) 2025), when asked "what symptoms did you experienced?", reporter stated "at least five days after using the product, irritation in my vagina, i peed very cloudy, i noticed stomach pain which turned out to a uti/ yeast infection and std.When asked " how long did the symptoms last? reporter stated, "still experiencing symptoms the condom is still inside me".The reporter stated she did seek medical attention (a pap smear) reporter reported she stopped using the product on (b)(6) 2025.No additional information was available.Medical history and concomitant medications- when asked in the ade survey, "please list any known medical conditions or any relevant lifestyle factors (e.G., liver and/or kidney", reporter response was "none", are you currently taking any other medications? please list medications, dosage, method of administration" reporter reported ""i am on antibiotics, i dont know three names off the top of my head", and "do you have any known allergies? please list", reporter response was "none".

Brand Name
TROJAN MAGNUM CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.,INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key23520548
Report Number2280705-2025-01721
Device Sequence Number21235779
Product Code HIS
UDI-Device Identifier00022600642145
UDI-Public00022600642145
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00022600642145
Device Catalogue NumberNOT AVAIL
Device Lot NumberKT4145319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale